International Conference Program Social Solidarity and Social Development

Wednesday, 24 th July 2019 In The Morning		
8:30-09:00:	The Opening Ceremony	
	The host: Prof. Dr. Pham Van Duc, Vice President of VASS	
	Prof. Dr. João J. Vila-Chã, Vice President of CRVP	
	 The Opening Remarks by Prof. Dr. Pham Van Duc, Vice President of Vietnam Academy of Social Sciences 	
	2. The Opening Remarks by Prof. Dr. João J. Vila-Chã, Vice President of	
	Council for Research in Values and Philosophy	
	3. The Opening Remarks by leader of Quang Ninh province	
	4. Taking Pictures with Participants	
9:00 - 10:00:	1 st Plenary Session	
	The host: Prof. Dr. Pham Van Duc, Vice President of VASS	
	Prof. Dr. João J. Vila-Chã, University of Gregoriana	
	 Prof. Dr. Dang Nguyen Anh, The role of Non-Governmental Organizations in Social Solidarity and Social Development in Viet Nam Prof. Dr. João J. Vila-Chã, The City as Modality of Being-in-the-World: Urbanization and the Challenges of Sustainability Prof. Dr. Nguyen Trong Chuan: Social Solidarity is the Crucial Premise 	
	for Sustainable Development in Viet Nam in the Era of Digital Transformation and Artificial Intelligence	
10:00 - 10:30:	Discussion (30 minutes)	
10:30 - 10:45:	Coffee break	

10:45 - 11:45	1 st Plenary Session	
	 The host: Prof. Dr. Dang Nguyen Anh, Vice President of VASS Prof. Dr. John Farina, George Mason University 4. Prof. Dr. Sc. Luong Dinh Hai: Social Solidarity and Social Development in the new context of Viet Nam today. 5. Dr. Sandip Chatterjee, Global solidarity for sustainable development: the role of religion in the light of hinduism & buddhism 6. Prof. Dr. Nguyen Thi Lan Huong, The role of religion in Social Solidarity for Sustainable Development: A Case Study on Religions in Southwest Viet Nam 7. 	
11:45 - 12:00	Discussion	
12:00	Lunchtime	
In the Afternoon		
14:00 - 15:30	2 nd Plenary Session	
	 The host: Prof. Dr. Vo Khanh Vinh, VASS Dr. Dariusz Dobrzański, Adam Mickiewicz University, Poland 1. Prof. Dr. John Farina: Metapolitics and the sources of social solidarity 2. Prof. Dr. Ho Viet Hanh, Social Solidarity and the Role of the State on Social Solidarity 3. Dr. Dariusz Dobrzański, Successes and failures of the Solidarity movement 4. Prof. Dr. Hoang Thuc Lan, Promoting the Role of the State on building the Great National Unity Block in Viet Nam today. 	
15:30 - 16:00	Discussion (30 minutes)	
16:00 - 16:15	Coffee Break	
16:15 - 17:30	2 nd Plenary Session	

	The host: Prof. Dr. Nguyen Trong Chuan, VASS Prof. Dr.Sc. Luong Dinh Hai, VASS		
	 Prof. Dr. Ho Sy Quy, Vietnamese Culture Today: The Positive Change and the Obstacles to Social Development and Social Solidarity Dr. PK Pokker: Citizen of the Global village and multiculturalism: the roots of philosophical Understanding Dr. Fatchiah Kertamuda. Social solidarity "Gotong-royong" in the context of Indonesia Cultural 		
17:30 - 18:00	Discussion (30 minutes)		
18:30	Dinner		
Thursday, July 25 th 2019			
08:30 - 09:30	3 rd Plenary Session		
	The host: Prof. Dr. Ho Si Quy, VASS		
	Prof. Dr. Ho Viet Hanh, GASS		
	1. Prof. Dr. Nguyen Ngoc Ha , Social solidarity: Some Theoretical and Practical Issues in Viet Nam		
	 Dr. Jiang Yanyang. Geopolitical Risk and Measures of Pakistan from The Belt and Road Perspective: Take China-Pakistan Economic Corridor as An Example Prof. Dr. Tran Nguyen Viet, Social Solidarity as a Traditional Value and its Role in Social Development Conditions in Viet Nam 		
09:30 - 09:45	Coffee Break		
09:45 - 11:00	3 rd Plenary Session		
	The host: Prof. Dr. Bui Nguyen Khanh, GASS Prof. Dr. Nguyen Nhu Phat, VASS		

	1. Prof. Dr. Nguyen Anh Tuan, An Outline of the Solution to build Social Solidarity
	2. Dr. Sukla Chatterjee, <i>Nature, Women and Eco-feminism</i>
	3. Wu Jiahua, A Review of the Research on the "the Belt and Road"
	Communication in Overseas Media
	4.
11:00 - 11:30	Discussion (30 minutes)
11:30 - 12:00	The Closing Ceremony
	The host: Prof. Dr. Pham Van Duc, Vice President of VASS
	Prof. Dr. João J. Vila-Chã, University of Gregoriana
	1. Prof. Dr. João J. Vila-Chã, Conference Summary Report
	2. Prof. Dr. Pham Van Duc, The Closing Speech for Conference
	3.
14:00 - 18:00	- Vietnamese Delegates go to Ha Noi
	- Foreigner Delegates join to other program and to to Ha Noi after 18:00